# SDR CA990310011

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Rudder
- Part time: 17,533 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCELERATING THROUGH 140 KNOTS, RUDDER PRESSURE, RUDDER FULL PRESSURE CAUTION LIGHTS ILLUMINATED.  RELAY 27-21 K1 REPLACED.
